# SDR UPS02839386

- Difficulty date: September 6, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 564340219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A VERTICAL ANGLE CRACKED LT MLG WHEEL WELL.  LOCATED & DRILLED NEW ANGLE WA 18126. INSTALLED PER DC-8 SRM 51-1-20 & 51-1-21.
